One inequality of the Landau – Kolmogorov type for periodic functions of two variable

  • V. F. Babenko

Abstract

We obtain a new sharp inequality of the Landau – Kolmogorov type for a periodic function of two variables that estimates the convolution of the best uniform approximations of its partial primitives by the sums of univariate functions with the help of its $L_{\infty}$ -norm and uniform norms of its mixed primitives. Some applications of the obtained inequality are presented.
Published
25.02.2019
How to Cite
BabenkoV. F. “One Inequality of the Landau – Kolmogorov Type for Periodic Functions of two variable”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 2, Feb. 2019, pp. 158-67, http://umj.imath.kiev.ua/index.php/umj/article/view/1428.
Section
Research articles